# SDR DALA1159346313

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 53,291 hours, 6,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP CORNER COMPOSITE DAMAGE.  REMOVED AND REPAIRED FLAP DAMAGE, HOT BONDED AND VACUUM BAGGED REPAIR, SANDED AND PAINTED REPAIR REF SRM 51-70-07.  OK FOR SERVICE.
